Alert archive / Florida / Special Marine Warnings in 2011
Special Marine Warning 252, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Aug 25, 2011, 6:25 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2011, 6:25 PM EDT (22:25 UTC)
- Expired
- Aug 25, 2011, 7:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
The radar
The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2427 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WHUS52 KMFL 252225
SMWMFL
AMZ651-671-252330-
/O.NEW.KMFL.MA.W.0252.110825T2225Z-110825T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
625 PM EDT THU AUG 25 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS
* UNTIL 730 PM EDT
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS OF 34
KNOTS OR GREATER... FROM VIRGINIA KEY TO 48 NM EAST OF CARYSFORT
REEF LIGHT...MOVING SOUTH AT 20 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT STRONG
GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAIN. MOVE
TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE STORM PASSES. IF
CAUGHT ON THE OPEN WATER...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND
LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.
&&
LAT...LON 2511 7994 2525 8014 2576 8013 2508 7926
2494 7934 2490 7935 2460 7954
TIME...MOT...LOC 2225Z 355DEG 21KT 2577 8020 2531 7986
2490 7939
$$
TINGLER1 follow-up statement
804
FZUS72 KMFL 252322
MWSMFL
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT THU AUG 25 2011
AMZ651-671-252332-
/O.EXP.KMFL.MA.W.0252.000000T0000Z-110825T2330Z/
722 PM EDT THU AUG 25 2011
...SPECIAL MARINE WARNING WILL EXPIRE AT 730 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS
DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SPECIAL
MARINE WARNING HAD WEAKENED AND THEREFORE THE SPECIAL MARINE WARNING
WILL EXPIRE AT 730 PM EDT.
LAT...LON 2511 7994 2525 8014 2576 8013 2508 7926
2494 7934 2490 7935 2460 7954
TIME...MOT...LOC 2322Z 355DEG 21KT 2544 8017 2498 7983
2457 7936
$$
TINGLERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Aug 25, 3:02 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 25, 3:02 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT THU AUG 25 2011
.DISCUSSION...HURRICANE IRENE CONTINUES TO MOVE NORTH THROUGH THE
NORTHERN BAHAMAS WITH ITS OUTER BANDS MOVING ACROSS S FL AND THE
ADJACENT LOCAL WATERS INCLUDING LAKE OKEE. THE GRADIENT WIND FLOW
HAS NOT BEEN QUITE AS STRONG AS HAD BEEN EARLIER FCST BUT NEAR 20
MPH SUSTAINED AND WITH HIGHER GUSTS IN THE SQUALLS. IRENE WILL
CONTINUE TO MOVE NORTH OF THE AREA TONIGHT INTO FRIDAY AND WITH
ITS CONTINUE STRONG CIRCULATION WILL KEEP THE SFC RIDGE OVER THE
FL STRAITS THROUGH THE WEEKEND. THIS WILL RESULT IN AN EXTENDED
PERIOD OF W-SW FLOW ACROSS THE REGION AND WILL CIRCULATE SOME
DRIER AIR ALOFT ACROSS S FL LOWERING THE POPS FOR FRIDAY AND
SATURDAY WITH AFTERNOON CONVECTION BEING CONCENTRATED OVER
INTERIOR AND THE E CST METRO AREAS. ALSO, THIS WILL PLACE THE
WARMEST AFTERNOON TEMPERATURES OVER THE E HALF OF THE MAINLAND
WITH MAXIMUM READINGS IN THE MID TO UPPER 90S SO COULD APPROACH
SOME RECORD HIGHS ALONG THE E CST. FCST SOUNDINGS SHOW PWAT
LOWERING TO AROUND 1.75 INCHES FOR THE WEEKEND SO EVEN THOUGH THE
FLOW WILL FAVOR THE E CST METRO AREA, POPS WILL BE SCT AT BEST.
&&
.MARINE...WILL HOLD ON TO THE TROPICAL STORM WATCH/WARNING UNTIL
THE NEXT FULL IRENE ADVISORY AND THEN WILL MAKE A DECISION AS TO
WHETHER TO KEEP OR DROP THEM OR PORTIONS OF THE ADVISORIES BUT
WILL LIKELY DROP THE WATCH AND THEN MAYBE KEEP THE WARNING FOR THE
OFFSHORE PALM BEACH WATERS UNTIL LATE EVENING.
AS IRENE MOVES TO THE NORTH OF THE LOCAL WATERS ON FRIDAY INTO
SATURDAY...NORTH SWELLS WILL BEGIN TO AFFECT (AND ACTUALLY HAVE
ALREADY BEGUN) FOR AT LEAST PALM BEACH ATLANTIC WATERS. THIS WILL
BE MONITORED THROUGH THIS EVENING...AND A HIGH SURF ADVISORY HAS
ALREADY BEEN ISSUED FOR THE COASTAL AREAS OF PALM BEACH COUNTY.
THERE IS ALSO A HIGH RISK OF RIP CURRENTS IN AFFECT FOR THE EAST
COAST BEACHES OF SOUTH FLORIDA TODAY INTO TONIGHT...DUE TO THE
WINDY TO VERY WIND CONDITIONS AND ROUGH SURF CONDITIONS.
&&
.FIRE WEATHER...NO PROBLEMS OR CONCERNS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 91 79 95 / 50 40 20 30
FORT LAUDERDALE 76 91 79 96 / 50 40 20 30
MIAMI 77 91 79 95 / 50 40 20 30
NAPLES 77 91 78 93 / 30 20 10 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 AM EDT FRIDAY FOR COASTAL PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS.
TROPICAL STORM WATCH FOR COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET
TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS.
TROPICAL STORM WARNING FOR WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE...30/KOB
AVIATION/RADAR/FIRE...84/AKHazardous weather outlook, Aug 25, 5:55 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 555 PM EDT THU AUG 25 2011 FLZ063-066>075-168-172>174-261000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 555 PM EDT THU AUG 25 2011 ...TROPICAL STORM WARNING OFFSHORE PALM BEACH WATERS BEYOND 20 NM.. ...ROUGH SURF AND HIGH RISK OF DANGEROUS RIP CURRENTS ALONG ATLANTIC BEACHES... ...RAINBANDS WITH GUSTY WINDS TO CONTINUE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT FOR ADDITIONAL DETAILS DESCRIBING LOCAL IMPACTS AS HURRICANE IRENE MOVES AWAY FROM THE NORTHERN BAHAMAS, REFER TO THE LATEST HURRICANE LOCAL STATEMENT AT HTTP://WEATHER.GOV/GHLS WIND: RAINBANDS WILL CONTINUE TO AFFECT SOUTH FLORIDA...ESPECIALLY ALONG THE ATLANTIC COAST. HEAVY RAIN AND WIND GUSTS UP TO AROUND 45 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HURRICANE IRENE IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE NORTH AND FURTHER AWAY FROM SOUTH FLORIDA ON FRIDAY WITH IMPROVING WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Local storm report, Aug 25, 4:36 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TROPICAL STORM 64 E PALM BEACH SHORES 26.70N 79.00W
08/25/2011 XXX XX C-MAN STATION
A C-MAN STATION AT SETTLEMENT POINT IN THE BAHAMAS
RECORDED SUSTAINED WINDS OF 37 KTS...OR 43 MPH...AT 400
PM EDT. A WIND GUST OF 48 KTS...OR 55 MPH...WAS ALSO
RECORDED AT 359 PM EDT. THESE WINDS WERE ASSOCIATED WITH
HURRICANE IRENE TO THE EAST-NORTHEAST.
0426 PM NON-TSTM WND GST WEST PALM BEACH 26.71N 80.06W
08/25/2011 M39 MPH PALM BEACH FL ASOS
A WIND GUST OF 34 KTS...OR 39 MPH...WAS RECORDED BY THE
ASOS AT PALM BEACH INTERNATIONAL AIRPORT AT 426 PM EDT.
THIS WAS ASSOCIATED WITH A RAINBAND FROM HURRICANE IRENE.
&&
ROSSLocal storm report, Aug 25, 4:45 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST WEST PALM BEACH 26.71N 80.06W
08/25/2011 M53 MPH PALM BEACH FL ASOS
A NORTH WIND GUST OF 46 KTS...OR 53 MPH...WAS RECORDED BY
THE ASOS AT PALM BEACH INTERNATIONAL AIRPORT AT 429 PM
EDT. THIS GUST WAS ASSOCIATED WITH A RAINBAND FROM
HURRICANE IRENE.
&&
ROSSSpecial weather statement, Aug 25, 5:08 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
508 PM EDT THU AUG 25 2011
FLZ072-074-172-173-252145-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
508 PM EDT THU AUG 25 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 545 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MISSION
BAY TO 8 MILES EAST OF PORT EVERGLADES...AND MOVING SOUTH AT 45
MPH.
* THE LINE OF STORMS WILL AFFECT...
LAUDERDALE BY THE SEA...
PARKLAND...
FORT LAUDERDALE...
DANIA BEACH...
HALLANDALE...
AVENTURA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2600 8011 2591 8011 2591 8010 2589 8011
2580 8011 2573 8014 2566 8016 2568 8018
2573 8017 2574 8017 2574 8021 2589 8025
2633 8024 2631 8007
TIME...MOT...LOC 2107Z 003DEG 37KT 2634 8023 2603 8000
TINGLERLocal storm report, Aug 25, 5:17 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM NON-TSTM WND GST 4 N LAKE WORTH 26.68N 80.06W
08/25/2011 M46.00 MPH PALM BEACH FL MESONET
MEASURED BY WEATHERBUG SITE AT CONNISTON MIDDLE SCHOOL.
0430 PM NON-TSTM WND GST 3 ESE LAKE WORTH 26.61N 80.03W
08/25/2011 M51.00 MPH AMZ650 FL C-MAN STATION
MEASURED AT LAKE WORTH C-MAN STATION...LKWF1. SUSTAINED
WIND 38 MPH.
0430 PM NON-TSTM WND GST 3 ENE BOYNTON BEACH 26.55N 80.05W
08/25/2011 M39.00 MPH AMZ650 FL MESONET
MEASURED BY WXFLOW SITE IN BOYNTON BEACH.
0435 PM NON-TSTM WND GST 1 ESE BOYNTON BEACH 26.52N 80.07W
08/25/2011 M48.00 MPH PALM BEACH FL MESONET
MEASURED BY WEATHERBUG SITE AT FOREST PARK ELEMENTARY
SCHOOL.
0440 PM NON-TSTM WND GST DELRAY BEACH 26.46N 80.09W
08/25/2011 M44.00 MPH PALM BEACH FL MESONET
MEASURED BY WEATHERBUG SITE AT DELRAY BEACH FIRE RESCUE.
0445 PM NON-TSTM WND GST 4 NNE BOCA RATON 26.41N 80.08W
08/25/2011 M47.00 MPH PALM BEACH FL MESONET
MEASURED BY WEATHERBUG SITE AT ADVENT LUTHERAN SCHOOL.
0456 PM NON-TSTM WND GST 1 N BOCA RATON 26.38N 80.10W
08/25/2011 M41.00 MPH PALM BEACH FL ASOS
MEASURED AT BOCA RATON AIRPORT. REPORT BY FLORIDA
ATLANTIC UNIVERSITY STAFF OF TWO AND A HALF INCH DIAMETER
BRANCHES BROKEN AT CAMPUS NEAR AIRPORT.
&&
MOLLEDALocal storm report, Aug 25, 5:38 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
538 PM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST DEERFIELD BEACH 26.31N 80.10W
08/25/2011 M42.00 MPH BROWARD FL BROADCAST MEDIA
A WIND GUST OF 36 KTS...OR 42 MPH...WAS RECORDED BY A
BROADCAST MEDIA MESONET SITE IN DEERFIELD BEACH AT 500 PM
EDT.
0507 PM TSTM WND GST POMPANO BEACH 26.23N 80.12W
08/25/2011 M45.00 MPH BROWARD FL ASOS
A WIND GUST OF 39 KTS...OR 45 MPH...WAS RECORDED BY THE
ASOS AT POMPANO BEACH AIRPARK AT 507 PM EDT.
0515 PM TSTM WND GST FORT LAUDERDALE BEACH 26.13N 80.11W
08/25/2011 M41.00 MPH BROWARD FL BROADCAST MEDIA
A WIND GUST OF 36 KTS...OR 41 MPH...WAS RECORDED BY A
BROADCAST MEDIA MESONET SITE IN FORT LAUDERDALE BEACH AT
515 PM EDT.
&&
ROSSLocal storm report, Aug 25, 6:05 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNEAKER WAVE BOYNTON BEACH 26.53N 80.09W
08/25/2011 PALM BEACH FL EMERGENCY MNGR
8 INJ -- A FEMA EMPLOYEE REPORTED THAT A LARGE WAVE HIT
THE PIER AT BOYNTON INLET AND INJURED 8 PEOPLE.
&&
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 24, 11:50 PM EDT | Small Craft Advisory | MFL | 38 hr | |
| Aug 25, 4:24 AM EDT | Special Marine Warning | MFL | 51 min | |
| Aug 25, 5:04 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 63 hr |
| Aug 25, 5:11 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 5:45 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 6:14 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 25, 7:42 AM EDT | Special Marine Warning | MFL | 93 min | |
| Aug 25, 8:46 AM EDT | High Surf Advisory | MFL | Palm Beach | 29 hr |
| Aug 25, 9:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Aug 25, 10:00 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 25, 10:06 AM EDT | Special Marine Warning | MFL | 84 min | |
| Aug 25, 10:09 AM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Aug 25, 10:50 AM EDT | Special Marine Warning | MFL | 21 min | |
| Aug 25, 11:04 AM EDT | Special Marine Warning | MFL | 86 min | |
| Aug 25, 11:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 25, 11:24 AM EDT | Special Marine Warning | MFL | 51 min | |
| Aug 25, 11:42 AM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Aug 25, 11:57 AM EDT | Special Marine Warning | MFL | 93 min | |
| Aug 25, 12:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 25, 12:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 25, 1:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 25, 1:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 25, 1:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 25, 1:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 25, 2:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 25, 2:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 25, 3:00 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 25, 3:59 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| Aug 25, 4:25 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 4:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 25, 4:43 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 25, 5:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 25, 6:03 PM EDT | Special Marine Warning | MFL | 57 min | |
| Aug 25, 6:43 PM EDT | Special Marine Warning | MFL | 40 min |
Nearby
Special Marine Warnings in Florida, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.